Difference sequence spaces defined by a sequence of modulus functions

Authors

  • Kuldip Raj Shri Mata Vaishno Devi University.
  • Sunil K. Sharma Shri Mata Vaishno Devi University.

DOI:

https://doi.org/10.4067/S0716-09172011000200005

Keywords:

Paranorm space, Difference sequence space, Modulus function.

Abstract

In the present paper we study difference sequence spaces defined by a sequence of modulus functions and examine some topological properties of these spaces.

References

[1] Bilgen, T., On statistical convergence , An. Univ. Timisoara Ser. Math. Inform. 32, pp. 3-7, (1994).

[2] Et, M. and Colak, R., On some generalized difference sequence spaces , Soochow J. Math., 21, pp. 377-386, (1965).

[3] Et, M., Altin, Y. and Altinok, H., On some generalized difference sequence spaces defined by a modulus functions , Filomat 17, 23-33, (2003).

[4] Kizmaz, H., On certain sequence spaces , Cand. Math. Bull., 24, pp. 169-176, (1981).

[5] Lindler, L., Uber de la Valle-Pousinsche Summierbarkeit Allgemeiner Orthogonal-reihen, Acta Math. Acad. Sci. Hungar, 16, pp. 375-387, (1965).

[6] Maddox, I. J., Elements of functional Analysis , Cambridge Univ. Press, (1970).

[7] Malkowsky, E. and Savas, E., Some λ-sequence spaces defined by a modulus, Archivum Mathematicum, 36, pp. 219-228, (2000).

[8] Savas, E., On some generalized sequence spaces defined by a modulus , Indian J. pure and Appl. Math., 30, pp. 459-464, (1999).

[9] Wilansky, A., Summability through Functional Analysis, North- Holland Math. stnd. (1984).

Published

2011-12-10

How to Cite

[1]
K. Raj and S. K. Sharma, “Difference sequence spaces defined by a sequence of modulus functions”, Proyecciones (Antofagasta, On line), vol. 30, no. 2, pp. 189-199, Dec. 2011.

Issue

Section

Artículos